Journal of Mathematics and Statistics

Numerical Solution of Linear Integro-Differential Equations

Husein Jaradat, Omar Alsayyed and S. Al-Shara

DOI : 10.3844/jmssp.2008.250.254

Journal of Mathematics and Statistics

Volume 4, Issue 4

Pages 250-254


Problem Statement: Integro-differential equations find special applicability within scientific and mathematical disciplines. In this study, an analytical scheme for solving Integrodifferential equations was presented. Approach: We employed the Homotopy Analysis Method (HAM) to solve linear Fredholm integro-differential equations. Results: Error analysis and illustrative examples were included to demonstrate the validity and applicability of the technique. MATLAB 7 was used to carry out the computations. Conclusion/Recommendations: From now we can use HAM as a novel solver for linear Integro-differential equations.


© 2008 Husein Jaradat, Omar Alsayyed and S. Al-Shara. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.